hi i have started a new asthma medicine flovent, the day after i started this i got very sick as in flu symptoms, which could be all it was, but a week later i was starting to feel fine, except for the crackling in my throat and when i cough, there is water not phlegm also extreme fatigue. i have tosleep on my stomach flat to not get the crackling sounds, propping myself up as others suggest doesnt work. then yesterday, i felt the same kinda fine until i went to work, at curves for women, i started to work out and i got very sick. with the shakes, chills, body aches, and pukey feelings. can someone please give me something to check into, i am tired of not being able to function.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?